Results 1 to 2 of 2
Like Tree2Likes
  • 2 Post By Randy35
Any advice on using suboxone to get over withdrawals?
  1. #1
    DeathIsTheRattle is offline New Member
    Join Date
    Dec 2016
    Posts
    2

    Default Any advice on using suboxone to get over withdrawals?

    Okay so I have been battling opiate/opioid addiction on and off for I'd say 5 years and I have also stopped it and was for a short time hooked on suboxone and all there brands. I got back on opiates about a year ago and started back to an everyday basis but only 60 to 100$ a day thing and have since dropped down to mabey 60$ every two weeks and 1 or 2 subs a week in between. I finally had enough and got a 8 mg strip and cut it into 10 pieces just enough to feel normal but not feel any greater than that. So my question is how long until the withdrawal stops as far as the no sleep and sweating every 15 to 20 min. And the upset stomach? The subs keep from that happening but how long will it take on subs for it to go away so that when the sub is gone I will no longer feel the physical affects? I figured 2 weeks but need a more experienced person to give me some more exact information. Any and all help is much appreciated.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,086

    Default

    Quote Originally Posted by DeathIsTheRattle View Post
    Okay so I have been battling opiate/opioid addiction on and off for I'd say 5 years and I have also stopped it and was for a short time hooked on suboxone and all there brands. I got back on opiates about a year ago and started back to an everyday basis but only 60 to 100$ a day thing and have since dropped down to mabey 60$ every two weeks and 1 or 2 subs a week in between. I finally had enough and got a 8 mg strip and cut it into 10 pieces just enough to feel normal but not feel any greater than that. So my question is how long until the withdrawal stops as far as the no sleep and sweating every 15 to 20 min. And the upset stomach? The subs keep from that happening but how long will it take on subs for it to go away so that when the sub is gone I will no longer feel the physical affects? I figured 2 weeks but need a more experienced person to give me some more exact information. Any and all help is much appreciated.


    Welcome to the forum!

    Let me first say that Suboxone (subs) needs to be used correctly to get the maximum benefit from this drug. Can't take subs "as needed" or willy nilly and expect them to make your life better. Not gonna happen. Subs are intended to be the very last choice made when you're 100% certain you want to be clean and free of all addcitive substances. Subs are a powerful opiate (partial-agonist) that can cause dependence, and even addiction if used too long, or in doses that are much too high. When you've failed with all other methods of getting clean numerous times, then subs may be a viable option for you. Taking them as you are now isn't doing much in the long run to help you.

    The sub therapy induction and taper plan used here by thousands successfully takes approximately 6-8 weeks, give or take a couple weeks. You induct on the lowest possible dose, remain there a week or so, then taper slow and steady by reducing your dose 25% every 4-7 days. Used it myself and have 2+ years clean. I also attend NA and AA meetings to help keep me clean for hopefully the rest of my life. It takes a firm commitment to be successful, and you have to want it more than anything else.

    What was your drug of choice (don't mantion any illegal or illicit drugs by name as that's against the forum rules). I know you mentioned spending $60 - $100, but how many mgs were you taking at your highest, and how many mgs daily? In plenty of cases a CT (cold turkey) detox will be best and the subs never needed.

    As to your question about how long will the wd symptoms will last the answer is it depends on the person as we're all different. Could be several says to a week or more. The subs have a real long half life which can draw out the symptoms. The half life is how long it takes half of a drug to leave your system. Subs have a half life between 24 and 72 hours. So a single one time dose can remain in your system for days/weeks or longer depending on the dose taken. Not intending to frighten you, just presenting the facts. If you don't have to mess with the sub then don't.

    But if you want to use the subs PROPERLY then I'm more than willing to help you through it if you're willing to follow a few suggestions.

    Give CT an honest effort first. You'll have around a week of symptoms with days 3-4 usually being the worst of it. Not a bad price to pay for all the time spent trashing your body.

    Please continue to post and you'll continue to receive replies from the members. We're more than willing to help if you're in this 100% and willing to put in the work it takes to be free.

    Randy
    Lvg nghtmare and Catrina like this.

Similar Threads

  1. New, Need advice. Benzo withdrawals...
    By carluna in forum Need to Talk?
    Replies: 4
    Last Post: 06-18-2015, 07:57 PM
  2. any advice on gabapentin for withdrawals from suboxone
    By endopamyelin in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 11-10-2013, 05:28 PM
  3. Advice needed - Quitting suboxone/withdrawals
    By Anonymous in forum Need to Talk?
    Replies: 26
    Last Post: 03-16-2012, 03:27 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22